The Least Sigma-jump Inversion Theorem for n-families

Marat Faizrahmanov, Iskander Kalimullin, Antonio Montalban, Vadim Puzarenko

Результат исследования: Научные публикации в периодических изданияхстатья

Аннотация

Studying the Sigma-reducibility of families introduced by [Kalimullin and Puzarenko 2009] we show that for every set X >=(T) empty set' there is a family of sets F which is the Sigma-least countable family whose Sigma-jump is Sigma-equivalent to X circle plus (X) over bar. This fact will be generalized for the class of n-families (families of families of ... of sets).

Язык оригиналаанглийский
Страницы (с-по)529-538
Число страниц10
ЖурналJournal of Universal Computer Science
Том23
Номер выпуска6
СостояниеОпубликовано - 2017

Цитировать

Faizrahmanov, M., Kalimullin, I., Montalban, A., & Puzarenko, V. (2017). The Least Sigma-jump Inversion Theorem for n-families. Journal of Universal Computer Science, 23(6), 529-538.